# SDR AMTA200600030

- Difficulty date: January 17, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FITTING RETRACT ACTUATOR FITTING UPPER ATTACHMENT FASTENER HOLES OUTBOARD TWO FOUND WITH CORROSION.  (M)  REPAIR CARRIED OUT IAW REPAIR CARD R054 FOR REPAIR BUSHING DETAILS LOG.  INSTALLED NEW BUSHING, FINAL REAMED AND COUNTERSUK CARRIED OUT IAW SRM.  (K)
